# SDR 96ZZZM1527

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31013
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1035
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STL - DURING APPROACH WHEN LANDING GEAR WAS EXTENDED LEFT MAIN LANDING GEAR DID NOT INDICATE DOWN AND LOCKED.  CYCLED LANDING GEAR AND RELAMPED INDICATOR.  FOUND BROKEN WIRE AT PIN 4 OF LIGHT BASE, MFG P/N 10648LD3.  REPAIRED BROKEN WIRE AND REPLACED LIGHT BASE.  LANDING GEAR OPERATION AND INDICATION CHECKED NORMAL.  (M)
